# SDR UPS00432667

- Difficulty date: April 28, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, WEB CRACKED BETWEEN S28 AND S29 AT BS 2120 TO 2140 LT.  WEB REPAIRED IAW SRM 51-40-02.
